# SDR UPS01635277

- Difficulty date: March 13, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O IN SDF FOR PRIORITY  VALVE EICAS MESSAGE.   TROUBLE SHOT TO PRV VALVE AFTER REACTIVATION OF SYS. R & R PRV VALVE PER M/M 36-11-18 AND CHECKS PER M/M 36-11-18 ALL CHECK SNORMAL. THIS CLEARS M 211073. PLACARD REMOVED.LP636851
